That's what I've been doing all day. And what I'm still doing. Waiting on my nurse from my RE's clinic to call me back. I left a message this morning asking for clarification on the ATL levels, if that means our August IUI cycle will be canceled and if there is any medication I can take other than Met, since it knocks me on my ass.
My nurse from my internist's office did call back. She confirmed that the liver enzyme that was elevated during my hospitalization is the same one that is currently elevated. Back on June 5th it was at 94. Yesterday it was 52. So it is dropping. Here is where my confusion comes in...
Was the level elevated because of my gallbladder attack? That would explain why it is continuing to decrease...this is also what my internist initially thought.
Is the level elevated because of the Metformin (that is a side effect, after all)? This is what my RE initially thought. But if so, why would the level drop so drastically so quickly? I haven't changed my dosage at all.
Is the elevated level a combo of both scenarios? It was already slightly elevated because of the Met and the gallbladder only made it go up higher?
Who knows...ohhhh nurse...!!
At this moment in time I have a teeny, tiny bit of hope that we can cycle in August. I mean, the cycle is still 4+ weeks away and my levels have decreased so much in the past month..my level is only 12 points higher than where it should be...surely it can drop enough in the next 4 weeks to allow me to cycle...right?